American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Bernhard Ruf and Federica Sani. Sharp Adams-type inequalities in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 365 (2013) 645-670.
Abstract, references, and article information
View Article: PDF

[2] Hichem Hajaiej. Extended Hardy-Littlewood inequalities and some applications. Trans. Amer. Math. Soc. 357 (2005) 4885-4896. MR 2165392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Brian Korey. Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998) 2049-2069. MR 1422902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. Mattner. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997) 3321-3342. MR 1422615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Vladimir D. Stepanov. The weighted Hardy's inequality for nonincreasing functions . Trans. Amer. Math. Soc. 338 (1993) 173-186. MR 1097171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Miguel A. Ariño and Benjamin Muckenhoupt. Maximal functions on classical Lorentz spaces and Hardy's inequality with weights for nonincreasing functions . Trans. Amer. Math. Soc. 320 (1990) 727-735. MR 989570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Henry Lin. Some weighted inequalities on product domains . Trans. Amer. Math. Soc. 318 (1990) 69-85. MR 970269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. B. Jurkat and G. Sampson. On maximal rearrangement inequalities for the Fourier transform . Trans. Amer. Math. Soc. 282 (1984) 625-643. MR 732111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Eric Sawyer. A two weight weak type inequality for fractional integrals . Trans. Amer. Math. Soc. 281 (1984) 339-345. MR 719674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Boris Korenblum and Edward Thomas. An inequality with applications in potential theory . Trans. Amer. Math. Soc. 279 (1983) 525-536. MR 709566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Achim Clausing. Disconjugacy and integral inequalities . Trans. Amer. Math. Soc. 260 (1980) 293-307. MR 570791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] W. B. Jurkat and J. L. Troutman. Maximal inequalities related to generalized a.e. continuity . Trans. Amer. Math. Soc. 252 (1979) 49-64. MR 534110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Lloyd L. Dines. A theorem on orthogonal functions with an application to integral inequalities . Trans. Amer. Math. Soc. 30 (1928) 425-438. MR 1501436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Edward V. Huntington. Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square . Trans. Amer. Math. Soc. 29 (1927) 1-22. MR 1501374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1